Related Questions

Took levaquin (levofloxacin) for 10 days, sinus infection. Afterwards, I feel stuff in back of throat I cough out, but it's clear color, feel ok. Still infected?

Doubt it. without an exam, I can only give general information and with a clearing of color, no fever, chills etc. it goes against infection. On the other hand, inflammation usually lasts for weeks after the infection. Asthma drugs such as monteleukast are usually good for that. Read more...

Sick 2 weeks put on levaquin (levofloxacin).done. Still feel sick went back to doc Fri n put on clindamycin. Sore throat, cough lil mucus, itchy nose Upper resp ill?

Virus? Allergy? Most illnesses like this are due to viruses, not bacteria, antibiotics don't help. Your doctor probably just gave them in hope they would help. If still no better, probably you have a prolonged viral infection or allergy. Contact your doctor to confirm and discuss other treatments. In the meantime, don't worry. Probably this isn't serious and will clear up on its own. Read more...